A non-linear error correction mechanism based on the bilinear model

Davidson, D and Peel, D (1998) A non-linear error correction mechanism based on the bilinear model. Economics Letters, 58 (2). pp. 165-170. ISSN 0165-1765

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Economics Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
ID Code:
44192
Deposited By:
Deposited On:
11 Jul 2011 18:11
Refereed?:
No
Published?:
Published
Last Modified:
15 Jan 2020 07:22